On D-connected sets in the space V q

S. Topa

Annales Polonici Mathematici (1976)

  • Volume: 31, Issue: 3, page 221-231
  • ISSN: 0066-2216

How to cite


S. Topa. "On D-connected sets in the space $V^q$." Annales Polonici Mathematici 31.3 (1976): 221-231. <http://eudml.org/doc/263667>.

author = {S. Topa},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {3},
pages = {221-231},
title = {On D-connected sets in the space $V^q$},
url = {http://eudml.org/doc/263667},
volume = {31},
year = {1976},

AU - S. Topa
TI - On D-connected sets in the space $V^q$
JO - Annales Polonici Mathematici
PY - 1976
VL - 31
IS - 3
SP - 221
EP - 231
LA - eng
UR - http://eudml.org/doc/263667
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.